# SDR TRAX200701153

- Difficulty date: August 10, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FR 27 STR 4L BEHIND WING FITTING ON FORMED PART.  EC PERFORMED IAW NTM CRACK CONFIRMED TO RIVET AND DOES NOT EXTEND BEYOND.  CRACK CONFIRMED IN RADIUS FROM AFT EDGE RUNNING FWD.  CRACK ON LEFT WING PRESSURE DECK SPLICE ANGLE INSPECTED AND FOUND ACCEPTABLE PER EO 72-53-0250.  SUPPLEMENTAL - SDR CLOSED 08/22/07.
